MAUDE Adverse Event Report: FRESENIUS KABI USA, LLC IVENIX INFUSION SYSTEM; LARGE VOLUME PUMP (LVP) SOFTWARE

FRESENIUS KABI USA, LLC IVENIX INFUSION SYSTEM; LARGE VOLUME PUMP (LVP) SOFTWARE
Model Number 5.10.2
Medical Device Problem Codes Computer Software Problem (1112); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported: biomed reported: "ticket stated "needs service " cleaned and ran infusion pump test.No alarms.Patient status unknown." pump serial number was reported to us (b)(6).A preliminary review of the logs identified the following issue: pump ceases operation due to sw error.(fresenius kabi has been able to identify the issue as a communication failure between application and flow processors resulting in a fail stop alarm) an active infusion was stopped.Reporting as a conservative measure.No adverse effects were reported.Additional information is needed to complete the investigation.
 
Event or Problem Description
Due to a software defect, there was a communication failure between the application and flow processors that resulted in a fail stop alarm.The lvp will enter a fail stop alarm and will need to be power-cycled to continue use.While it has not been reproduced, the defect in the code has been identified and an internal investigation has been created.

Brand Name
IVENIX INFUSION SYSTEM
Common Device Name
LARGE VOLUME PUMP (LVP) SOFTWARE
Manufacturer (Section D)
FRESENIUS KABI USA, LLC
50 high street
suite 50
north andover MA 01845
Manufacturer (Section G)
FRESENIUS KABI LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047-8930
MDR Report Key24379963
Report Number3014732157-2026-00200
Device Sequence Number18714450
Product Code FRN
UDI-Device Identifier00811505030467
UDI-Public00811505030467
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number5.10.2
Device Catalogue NumberLVP-SW
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown